Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Hi, I'd like to help you with your problem.
Lack of motivation and difficulty with energy can be related to having Major Depression. It is a very common symptom. Since you have already talked with your doctor about your medication and had it changed, you were able to increase your energy, which is great. But you may either still have side effects from the medications or you are experiencing a symptom of your diagnosis.
Have you been able to go to therapy? Medications are great to help you cope with the symptoms of your diagnosis and also help you function. But therapy could also help you cope with your diagnosis and help you find ways to deal with the stress and issues you have. You need support right now and a therapist can provide that. Also, a therapist can help coordinate your care so you are getting everything you need and your medications are working to help control your symptoms.
Since you are in the military, you need to utilize their services. But once you are assigned a therapist, they can do an evaluation to determine your needs.
Meanwhile, keep working on getting enough rest, exercise as much as you can, and work on your memory issues. Get a large calendar and write out all of the appointments and other important things you need to remember. Keep paper and a pen with you so when you do have something to complete, you can write it down immediately, then transfer the information at the end of the day to your main calendar.
Is your doctor aware of your memory issues? You may need a scan or other tests to be sure that your memory issues are not physical in nature. Once you have been cleared by your doctor, the therapist can help you find more ways to work on the problem.
I hope this has helped you,
It is worth a try. If you feel that you would be better off without the medication, try it. Before you do it though, I would set up ways for you to be monitored so if you do become worse, there is someone who can help you get back on the medicine. Maybe your therapist and a friend, perhaps? Someone professional and someone who sees you at home. A sort of safety valve for yourself.